Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Variational calculus")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 11150

  • Page / 446
Export

Selection :

  • and

Solution of variational problems using block pulse functionsPALANISAMY, K. R; ARUNACHALAM, V. P.International journal of systems science. 1985, Vol 16, Num 2, pp 257-267, issn 0020-7721Article

Semicontinuity problems in the calculus of variationsACERBI, E; FUSCO, N.Archive for rational mechanics and analysis. 1984, Vol 86, Num 2, pp 125-145, issn 0003-9527Article

The nonparametric integral of the calculus of variations as a Weierstrass integral: existence and representationBRANDI, P; SALVADORI, A.Journal of mathematical analysis and applications. 1985, Vol 107, Num 1, pp 67-95, issn 0022-247XArticle

The least area bounded by multiples of a curveWHITE, B.Proceedings of the American Mathematical Society. 1984, Vol 90, Num 2, pp 230-232, issn 0002-9939Article

On the extremality of the action integralGALINDO, A; ALCAINE, G. G.Journal of physics. A, mathematical and general. 1983, Vol 16, Num 13, pp 2923-2937, issn 0305-4470Article

Further considerations on a variational property of integral functionalsRICCERI, B.Journal of optimization theory and applications. 2000, Vol 106, Num 3, pp 677-681, issn 0022-3239Article

Existence and regularity in the small in the calculus of variationsCLARKE, F. H; VINTER, R. B.Journal of differential equations (Print). 1985, Vol 59, Num 3, pp 336-354, issn 0022-0396Article

On the existence of conjugate points for a constrained minimization problemSEGERCRANTZ, J.Journal of computational and applied mathematics. 1984, Vol 10, Num 3, pp 385-386, issn 0377-0427Article

Nonlinear integration and Weierstrass integral over a manifold: connections with theorems on martingalesVINTI, C.Journal of optimization theory and applications. 1983, Vol 41, Num 1, pp 213-237, issn 0022-3239Article

Elastic plastic deformationHARDT, R; KINDERLEHRER, D.Applied mathematics & optimization. 1983, Vol 10, Num 3, pp 203-246, issn 0095-4616Article

Functions of bounded variation and rearrangementsCIANCHI, Andrea; FUSCO, Nicola.Archive for rational mechanics and analysis. 2002, Vol 165, Num 1, pp 1-40, issn 0003-9527, 40 p.Article

Carathéodory-Hamilton-Jacobi theory for nonsmooth problems of Lagrange and problems of optimal controlCARLSON, D. A.Journal of mathematical analysis and applications. 1985, Vol 112, Num 1, pp 259-273, issn 0022-247XArticle

Cartan forms for multiple integral problems in the calculus of variationsEDELEN, D. G. B; SNYMAN, I. M.Journal of mathematical analysis and applications. 1986, Vol 120, Num 1, pp 218-239, issn 0022-247XArticle

Dynamics and the calculus of variationsBAILEY, C. D.Computer methods in applied mechanics and engineering. 1986, Vol 60, Num 3, pp 275-287, issn 0045-7825Article

GLobal variational calculus on graded manifolds. IIHERNANDEZ RUIPEREZ, D; MUNOOZ MASQUE, J.Journal de mathématiques pures et appliquées. 1985, Vol 64, Num 1, pp 87-104, issn 0021-7824Article

Integral representation and relaxation of local functionalsBUTTAZZO, G; DAL MASO, G.Nonlinear analysis. 1985, Vol 9, Num 6, pp 515-532, issn 0362-546XArticle

Practical pretheories of QED. I: Properties of the interaction pictureYOAKAM, M. C.Journal of mathematical physics. 1985, Vol 26, Num 10, pp 2634-2638, issn 0022-2488Article

Generalized variational principles and nondifferentiable potentials in analytical mechanicsHELGE-OTMAR MAY.Journal of mathematical physics. 1984, Vol 25, Num 3, pp 491-493, issn 0022-2488Article

On the Symmetry of MinimizersMARIS, Mihai; RABINOWITZ, P.Archive for rational mechanics and analysis. 2009, Vol 192, Num 2, pp 311-330, issn 0003-9527, 20 p.Article

An efficient derivation of the aronsson equationCRANDALL, Michael G.Archive for rational mechanics and analysis. 2003, Vol 167, Num 4, pp 271-279, issn 0003-9527, 9 p.Article

Direct methods in the calculus of variationsDACOROGNA, Bernard.Applied mathematical sciences. 1989, Vol 78, issn 0066-5452, IX-308 pSerial Issue

On a variational problem from one-dimensional nonlinear elasticityOWEN, N. C.Journal of differential equations (Print). 1988, Vol 72, Num 1, pp 107-139, issn 0022-0396Article

Blowup, compactness and partial regularity in the calculus of variationsEVANS, L. C; GARIEPY, R. F.Indiana University mathematics journal. 1987, Vol 36, Num 2, pp 361-371, issn 0022-2518Article

Robustesse du filtre et calcul des variations stochastique = Robustness of the filter and stochastic calculus of variationsCHALEYAT-MAUREL, M.Journal of functional analysis. 1986, Vol 68, Num 1, pp 55-71, issn 0022-1236Article

Méthode variationnelle en électromagnétisme: une manière simple d'établir les formules fondamentales = The variational method in electrodynamics: a simple mean for deriving fondamental formulasNICOLAIDE, A.Revue générale de l'électricité (Paris). 1986, Num 5, pp 27-30, issn 0035-3116Article

  • Page / 446